RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2016, Volume 28, Issue 3  


Functional limit theorem for a stopped random walk attaining a high level
V. I. Afanasyev
3
Asymptotics of conditional probabilities of succesful allocation of random number of particles into cells
A. I. Afonina, I. R. Kayumov, A. N. Chuprunov
14
On the number of labeled outerplanar $k$-cycle blocks
V. A. Voblyi
26
Large deviations of branching processes with immigration in random environment
D. V. Dmitrushchenkov, A. V. Shklyaev
28
Convergence of the sequence of the Pearson statistics values to the normalized square of the Bessel process
A. M. Zubkov, M. P. Savelov
49
Distribution of the extreme values of the number of ones in Boolean analogues of the Pascal triangle
F. M. Malyshev
59
On the probability of existence of substrings with the same structure in a random sequence
V. G. Mikhailov
97
Cardinality of subsets of the residue group with nonunit differences of elements
P. V. Roldugin
111
Independence numbers of random sparse hypergraphs
A. S. Semenov, D. A. Shabanov
126
Cyclic decomposition of sets, set-splitting digraphs and cyclic classes of risk-free games
A. M. Chudnov
145
Дискретная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019